• Jul 03, 2017 News!Good News! Since 2017, IJMLC has been indexed by Scopus!
  • Aug 15, 2017 News![CFP] 2017 the annual meeting of IJMLC Editorial Board, ACMLC 2017, will be held in Singapore, December 8-10, 2017.   [Click]
  • Sep 09, 2017 News!Vol.7, No.4 has been published with online version.   [Click]
Search
General Information
Editor-in-chief
Dr. Lin Huang
Metropolitan State University of Denver, USA
It's my honor to take on the position of editor in chief of IJMLC. We encourage authors to submit papers concerning any branch of machine learning and computing.
IJMLC 2012 Vol.2(3): 298-300 ISSN: 2010-3700
DOI: 10.7763/IJMLC.2012.V2.134

Formal Security of an Identity-Based Proxy Signature Scheme in the Random Oracle Model

Mohammad Beheshti-Atashgah, Mahmoud Gardeshi, and Majid Bayat

Abstract—Currently, ID-based public key cryptography has got many useful achievements and attracted much attention. Proxy signature scheme enables an original signer to delegate his\her signing capability to a proxy signer to sign messages on behalf of the original signer. In this paper, we will theoretically discuss on the provable security of an ID-based proxy signature scheme. In fact, we analyze the ID-based proxy signature scheme proposed by Mala et al.’s and show that this scheme is secure in the random oracle model. We show that their scheme’s security can be reduced to the hardness of CDHP.

Index Terms—ID-based proxy signature scheme, provable security, random oracle model, pairing.

Mohammad Beheshti-Atashgah is with the Research Center of Intelligent Signal Processing, Tehran, Iran. (e-mail: M.Beheshti.A@ gmail.com).
Mahmoud Gardeshi is with Department of Electrical and Computer Engineering, Imam Hossein University, Tehran, Iran (e-mail: mgardeshi@ihu.ac.ir).
Majid Bayat is with Department of Mathematics & Computer Science, Tarbiat Moallem University, Tehran, Iran (e-mail: Bayat@tmu.ac.ir).

[PDF]

Cite: Mohammad Beheshti-Atashgah, Mahmoud Gardeshi, and Majid Bayat, "Formal Security of an Identity-Based Proxy Signature Scheme in the Random Oracle Model," International Journal of Machine Learning and Computing vol. 2, no. 3, pp. 298-300, 2012.

Copyright © 2008-2015. International Journal of Machine Learning and Computing. All rights reserved.
E-mail: ijmlc@ejournal.net